# SDR SWAA2022012663208

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 62,307 hours, 36,637 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: Corroded
- Location: R/H Mlg W/W
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION SUPPORT FITTING; LOWER O/B LUG (#3); OUTER FACE HAS EVIDENCE OF CORROSION ; / [01] REPAIRED PER EA 1-A57-3246 REV 14
